Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 23, NWS Kansas City, MO

April 25, 2007Johnson County, Lafayette County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 25, 2007, 3:02 PM CDT for Johnson County, Lafayette County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2007, 3:02 PM CDT (20:02 UTC)
Expired
Apr 25, 2007, 3:30 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, MO, Lafayette County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:11 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 252003
SVREAX
MOC101-107-252030-
/O.NEW.KEAX.SV.W.0023.070425T2002Z-070425T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
302 PM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
  CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 330 PM CDT

* AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  SOUTHEAST OF MAYVIEW...OR 10 MILES SOUTH OF HIGGINSVILLE...AND
  MOVING NORTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGGINSVILLE AND 8 MILES EAST OF ODESSA BY 320 PM CDT.
  MAYVIEW BY 325 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3882 9389 3890 9365 3916 9373 3907 9403

$$

DEROCHE
2 follow-up statements
000 
WWUS53 KEAX 252014
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 PM CDT WED APR 25 2007

MOC101-252023-
/O.CAN.KEAX.SV.W.0023.000000T0000Z-070425T2030Z/
JOHNSON MO-
313 PM CDT WED APR 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IN WEST CENTRAL
MISSOURI IS CANCELLED...

AT 312 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3894 9386 3894 9367 3916 9373 3909 9393

$$

MOC107-252030-
/O.CON.KEAX.SV.W.0023.000000T0000Z-070425T2030Z/
LAFAYETTE MO-
313 PM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LAFAYETTE COUNTY UNTIL 330 PM CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HIGGINSVILLE...MOVING NORTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGGINSVILLE AND MAYVIEW BY 320 PM CDT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 3894 9386 3894 9367 3916 9373 3909 9393

$$

DEROCHE
000 
WWUS53 KEAX 252026
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
326 PM CDT WED APR 25 2007

MOC107-252036-
/O.EXP.KEAX.SV.W.0023.000000T0000Z-070425T2030Z/
LAFAYETTE MO-
326 PM CDT WED APR 25 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAFAYETTE COUNTY WILL
EXPIRE AT 330 PM CDT...

AT 322 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3894 9386 3894 9367 3916 9373 3909 9393

$$

DEROCHE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:38 AM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 25, 11:38 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 AM CDT WED APR 25 2007

.DISCUSSION...
WILL NOT GO WITH LIMITED A FLOOD WATCH...AS AREA OF CONCERN NOT THAT
LARGE AND STILL HAS FFG IN THE INCH AND A HALF TO 2 INCH RANGE. BUT
HEADWATER GUIDANCE IS STILL WORRISOME...WITH SOUTH GRAND AND BIG
CREEK IN THE 1.0 TO 1.2 INCH RANGE. TO HEIGHTEN AWARENESS...HAVE
ADDED HEAVY RAIN WORDING TO FORECASTS...WILL INCLUDE IN THE HWO AND
AM UPDATING WEB GRAPHIC TO REFLECT LATEST CONCERNS.

PC

&&

.PREV DISCUSSION...
/1050 AM CDT WED APR 25 2007/
DID A MINOR UPDATE TO PULL SEVERE THUNDERSTORM WORDING A LITTLE
FURTHER TO THE EAST INTO CENTRAL MISSOURI THIS
AFTERNOON...REFLECTING SPC SLIGHT RISK AREA. MAIN CONCERN WILL BE
GETTING CLEARING GOING. WATCHING CU TRYING TO BUILD IN SOUTHWEST
MISSOURI AT THIS TIME WITH INITIAL VORT LOBE. IF THIS CAN DEVELOP
INTO STORMS AND WE CAN GET SOME SUBSIDENCE GOING BEHIND THIS
LINE...SIMILAR TO YESTERDAY...THEN WE COULD SEE TEMPERATURES QUICKLY
POPPING UP IN THE UPPER 70S...WHICH WOULD HELP TO INITIATE
ADDITIONAL STORM DEVELOPMENT...AS MAIN VORT MAX MOVES INTO SOUTHEAST
KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON. WILL LEAVE
MENTION OF SEVERE POTENTIAL AS FAR NORTH AS SOUTHERN AREAS OF KANSAS
CITY A THIS POINT...BUT MAIN FOCUS MAY BE SOUTH OF KANSAS CITY...AS
SURFACE LOW MOVES INTO SOUTHWEST MISSOURI THIS EVENING.
HOWEVER...EVEN IF THEY ARE NOT SEVERE INTO SOUTHERN KANSAS CITY AND
AREAS TO THE SOUTH OF KANSAS CITY...MAY SEE THE POTENTIAL OF HEAVY
RAINFALL...AS THE AREA SHOULD BE JUST NORTH OF THE WARM FRONT BY
00Z...PROVIDING THE ADDITIONAL LIFT TO FOCUS THE RAIN IN THE AREA
FOR SEVERAL HOURS LATE THIS AFTERNOON AND EARLY THIS EVENING.  AM
LOOKING AT PUTTING OUT A FLOOD WATCH AT THIS POINT. WILL TRY TO GET
THAT POSTED BY NOONTIME IF WE ARE GOING TO ISSUE ONE.

PC

/430 AM CDT WED APR 25 2007/
LATEST WATER VAPOR IMAGERY DEPICTING CUTOFF UPPER LOW OVER THE
OKLAHOMA PANHANDLE THIS MORNING WITH SURFACE OBSERVATIONS DEPICTING
ATTENDANT SURFACE LOW IN NORTH CENTRAL OKLAHOMA.  SHORT TERM MODELS
TRACK BOTH SURFACE AND UPPER LOWS GENERALLY EASTWARD TODAY...WITH
SURFACE LOW FINALLY MAKING IT INTO SOUTHWEST MISSOURI AROUND 00
UTC.  STATIONARY BOUNDARY THAT STRETCHES FROM NEAR KMCI TO JUST
SOUTH OF KIRK WILL MOVE LITTLE TODAY...PLACING BULK OF FORECAST AREA
IN WARM SECTOR.  MOISTURE IS ABUNDANT AND LARGE SCALE ISENTROPIC
ASCENT WILL EXIST OVER THE AREA TODAY...BUT DYNAMIC FORCING LACKING
MOST...THUS SURFACE HEATING WILL BE THE IMPETUS FOR SHOWER AND STORM
DEVELOPMENT.  SURFACE BOUNDARY FORECAST TO SAG SOUTHWARD DURING THE
EVENING HOURS AND IS PROGGED TO LIE GENERALLY ALONG THE I-70/I-50
CORRIDORS.  CLOSER PROXIMITY TO UPPER LOW WILL ENHANCE DYNAMIC
FORCING AND INCREASE MOISTURE FLUX IN VICINITY OF THE SURFACE
LOW CENTER...THUS EXPECT COVERAGE OF SHOWERS AND STORMS TO INCREASE
BY EARLY EVENING HOURS.  PASSAGE OF UPPER LOW WILL LEAD TO
STEEPENING LAPSE RATES AND WITH DECENT AMBIENT SHEAR...EXPECT
ISOLATED SEVERE STORMS TO DEVELOP WITH ISOLATED TORNADOES NOT OUT OF
THE QUESTION.  SEVERE THREAT WILL BE RATHER SHORT LIVED AS BOUNDARY
LAYER DECOUPLES...THUS KEPT MENTION OF SEVERE ONLY IN THE LATE
AFTERNOON AND EARLY EVENING HOURS.

LOCALIZED HEAVY RAINFALL FELL TUESDAY ACROSS NORTHERN PORTIONS OF
CWA...HOWEVER IT APPEARS AXIS OF HEAVIER RAINFALL WILL OCCUR A
LITTLE FURTHER SOUTH TODAY AND TONIGHT. PROJECTED QPF WILL BE JUST
SHORT OF FFG VALUES...THUS WILL CONTINUE TO HOLD OFF ON ISSUING
FLOOD WATCH AT THIS TIME.

UPPER LOW WILL MAKES SLOW PROGRESS ACROSS MISSOURI LATER TONIGHT
INTO THURSDAY...THUS WILL CONTINUE PRECIPITATION CHANCES THROUGH
THURSDAY NIGHT.  CLOUDS AND PRECIPITATION WILL KEEP TEMPERATURES
COOL WITH PREVIOUS FORECAST HAVING A GOOD HANDLE OF TEMPERATURE
TRENDS THROUGH FRIDAY.

SF

&&

.AVIATION DISCUSSION...
EXPECT CEILINGS TO SLOWLY RISE AT BOTH STJ AND MCI WHERE THEY ARE
CURRENTLY LESS THAN 1K FT. AT STJ THERE IS A LITTLE DRIER LOW LEVEL
AIR UPSTREAM WHICH WILL COMBINE WITH SOME MINOR DAYTIME WARMING TO
SLOWLY RAISE CEILINGS...AT LEAST ABOVE 1K FT BY 18Z. AT MCI THERE
IS NOT DRIER AIR UPSTREAM...SO SLOW WARMING WILL HAVE TO HELP RAISE
CEILINGS THERE. IN EITHER CASE CEILING RISES SHOULD BE SLOW BARING
ANY LARGE SCALE SUBSIDENCE. OVERNIGHT EXPECT CIGS TO LOWER WITH MORE
PATCHY FOG. EXPECT MORE STORMS TO DEVELOP THIS AFTERNOON AND PERSIST
INTO THE EVENING HOURS.

AB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 25, 1:04 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT WED APR 25 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING IN
AREAS MAINLY TO THE SOUTH OF A LINE FROM PAOLA KANSAS TO WARRENSBURG AND
BOONVILLE MISSOURI. THE MAIN THREAT FROM THE STORMS WILL BE LARGE
HAIL...ALTHOUGH DAMAGING WINDS AND ISOLATED TORNADOES CAN NOT BE
TOTALLY RULED OUT.

FURTHER TO THE NORTH...TOWARD THE MISSOURI RIVER SMALLER HAIL MAY
OCCUR WITH THE THUNDERSTORMS.

ANOTHER CONCERN WILL BE THE POTENTIAL FOR HEAVY RAIN...FOCUSED NORTH
OF THE TRACK OF THE SURFACE LOW...WHICH IS EXPECTED TO MOVE FROM
EXTREME NORTHEAST OKLAHOMA EARLY THIS AFTERNOON TO SOUTHWEST MISSOURI
THIS EVENING. AREAS FROM AROUND MOUND CITY AND PAOLA KANSAS TO
BELTON...HARRISONVILLE...BUTLER...CONCORDIA...WARRENSBURG...CLINTON...
MARSHALL...SEDALIA...FAYETTE AND BOONVILLE MISSOURI MAY SEE THIS
HEAVY RAIN. LOCAL AREA RIVERS MAY EXPERIENCE FLOODING PROBLEMS IF
THIS RAIN OCCURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL STILL BE POSSIBLE IN CENTRAL AND NORTH CENTRAL
MISSOURI ON THURSDAY...BUT SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS TO THE SOUTH OF A LINE FROM
PAOLA KANSAS TO WARRENSBURG AND BOONVILLE MISSOURI THIS AFTERNOON AND
EARLY EVENING. REPORTS OF ANY FLOODING PROBLEMS ARE ALSO REQUESTED.

PC

In the hours before

Special weather statement, Apr 25, 1:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
159 PM CDT WED APR 25 2007

KSZ057-251930-
MIAMI-
159 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN MIAMI COUNTY UNTIL 230 PM
CDT...

AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DREXEL...OR 8 MILES
NORTHEAST OF LA CYGNE...MOVING NORTH AT 25 MPH.

PEOPLE IN MIAMI COUNTY...INCLUDING THE CITY OF LOUISBURG...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 2:08 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
208 PM CDT WED APR 25 2007

MOZ043-044-054-251945-
CASS-HENRY-JOHNSON-
208 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...NORTHWESTERN HENRY
AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 245 PM CDT...

AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR URICH...OR 13 MILES EAST OF GARDEN CITY...
MOVING NORTH AT 15 MPH.

PEOPLE IN CASS...HENRY AND JOHNSON COUNTIES...INCLUDING THE CITIES OF
URICH AND HOLDEN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 2:12 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
212 PM CDT WED APR 25 2007

MOZ040-046-251945-
COOPER-HOWARD-
212 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR NORTHERN COOPER AND SOUTHWESTERN
HOWARD COUNTIES UNTIL 245 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOONVILLE...MOVING NORTH AT 20 MPH.

PEOPLE IN COOPER AND HOWARD COUNTIES...INCLUDING THE CITIES OF
BOONVILLE AND NEW FRANKLIN...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 2:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT WED APR 25 2007

MOZ038-044-252000-
JOHNSON-LAFAYETTE-
223 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR CENTRAL JOHNSON AND SOUTHERN
LAFAYETTE COUNTIES UNTIL 300 PM CDT...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING NORTH AT 15 MPH.

PEOPLE IN JOHNSON AND LAFAYETTE COUNTIES...INCLUDING THE CITY OF
WARRENSBURG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 2:46 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
246 PM CDT WED APR 25 2007

KSZ060-252015-
LINN-
246 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR WESTERN LINN COUNTY UNTIL 315 PM
CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUE MOUND...OR 12 MILES WEST OF MOUND
CITY...MOVING NORTH AT 15 MPH.

PEOPLE IN LINN COUNTY...INCLUDING THE CITIES OF BLUE MOUND AND
PARKER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE
Special weather statement, Apr 25, 2:53 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 PM CDT WED APR 25 2007

KSZ103-MOZ028-252030-
LEAVENWORTH-PLATTE-
253 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN LEAVENWORTH AND SOUTHERN
PLATTE COUNTIES UNTIL 330 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARKVILLE...MOVING NORTHWEST AT 10 MPH.

PEOPLE IN LEAVENWORTH AND PLATTE COUNTIES...INCLUDING THE CITIES OF
PARKVILLE...WEATHERBY LAKE AND LEAVENWORTH...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 4:11 PM CDTTornado WarningEAXBates, Cass34 min
Apr 25, 4:27 PM CDTFlood WatchEAXBates, Carroll, Cass, Chariton, Cooper, Henry and 8 more11 hr
Apr 25, 4:47 PM CDTSevere Thunderstorm WarningEAXCass43 min
Apr 25, 5:21 PM CDTSevere Thunderstorm WarningEAXCass39 min
Apr 25, 5:34 PM CDTFlash Flood WarningEAXClay, Jackson6 hr
Apr 25, 5:34 PM CDTFlash Flood WarningEAXClay, Jackson, Platte6 hr
Apr 25, 5:40 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 25, 6:16 PM CDTFlash Flood WarningEAXJackson, Johnson, Lafayette6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.